Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On a property of positive-definite functions

Author: R. G. Laha
Journal: Bull. Amer. Math. Soc. 66 (1960), 388-391
MathSciNet review: 0117503
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Ralph P. Boas, Sur les séries et intégrales de Fourier à coefficients positifs, C. R. Acad. Sci. Paris 228 (1949), 1837–1838 (French). MR 30634
  • Yu. V. Linnik, Determining the probability distribution by a statistics distribution, Teor. Veroyatnost. i Primenen. 1 (1956), 466–478 (Russian, with English summary). MR 0089555
  • 3. D. A. Raikov, On the decomposition of Gauss and Poisson laws, (Russian), Izv. Akad. Nauk SSSR. Ser. Mat. vol. 1 (1938) pp. 91-124.

Additional Information